home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
Benadryl

Benadryl Ultratabs Allergy Relief Tablets - Diphenhydramine HCl

BENADRYL Allergy ULTRATABS in 24 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The antihistamine tablets each contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. BENADRYL ULTRATABS with diphenhydramine HCl 25 mg are intended for adults and children a...
Ingredients
Active Ingredient (in each tablet) - Purpose.nDiphenhydramine HCl 25 mg - Antihistamine.nInactive Ingredients:nCarnauba Wax, Croscarmellose Sodium, D&C Red No. 27 Aluminum Lake, Dibasic Calcium Phosphate, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Titanium Dioxide.